Hi Patricia
Hope you and yours are well.
About a month ago I went off my welbutrin. It was prescribed for adult A.D.D., and seemed to work well. My wife definitely noticed the difference when I 'experimented' and went off in the past.
This time, although I feel about the same mentally in terms of the A.D.D.,(racing thoughts, distraction, etc) I am starting to get bored again-in spite of lots to do. Also, I have gained a few pounds, in spite of not eating any more, and continuing to exercise.
A little googling finds that welbutrin actually helps control blood sugar. I don't have diabetes but do have trouble digesting carbs, which bloat me up and go straight to my belly.
I think I will go back on. I felt better mentally and physically when on it.
God Bless, and thanks for your thoughts!

Barry, just a few questions before I answer your question. What is your age, your weight, any past medical history in the family such as diabetes? Which kind of doctor prescribed Wellbutrin in the past for you, i.e., psychiatrist, family doctor, etc. I will be happy to answer you when I receive your answer to these. It is my pleasure to try to help.


All Answers

Answers by Expert:

Ask Experts


Patricia Morrow


I would like to bring a nurse's perspective to this area. If someone has a question about a medication, and feel more comfortable directing it to a nurse than a doctor or pharmacist, then I'll try my best to help. PLEASE NOTE: I DON'T USUALLY PROVIDE ANSWERS FROM FRIDAY NIGHT TIL SAT NIGHT AS THIS IS THE JEWISH SABBATH.


Graduate in 1976 from nursing school. Taken extra courses in pharmacology due to great interest in this field. Actually considered going to pharmacy school for a number of years.

Have volunteered with AllExperts in this field before, a few years ago.

Graduated nursing school, have taken extra CEU (continuing education units) in pharmacology due to interest in subject.

Past/Present Clients
only from volunteering with AllExperts before.

©2016 All rights reserved.